MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-14502
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: (b)(6) 2023, the ars was found leaking during used on the patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one, opened cvc kit for analysis.No definite signs of use in the form of biomaterial were observed on any of the returned components.Visual analysis of the syringe revealed no obvious defects or anomalies.The msk graphic for the finished good ((b)(6) rev72) was reviewed.The returned syringe matches what is pictured.The 5ml syringe was functionally tested per the instructions for use (ifu) provided with this kit, which instructs the user, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate".The syringe was connected to the returned catheter over needle and was able to draw and aspirate water as intended.The module requirement document for standard syringes ((b)(4) rev 07) was reviewed to determine requirements for air/water leakage.Section 7.3 outlines the performance testing for air/water leakage, which states, "when tested in accordance to annex d of bs en iso 7886-1, there shall be no leakage of water past the plunger stopper or seal(s).Small droplets between the seals are not considered failure".With the plunger body at the bottom of the syringe, the tip of the syringe was occluded, and the plunger was pulled back until it stopped.With the tip of the syringe still occluded, the plunger was released and did snap back into a position = 1cc from the starting position.No air leaks past the plunger stopper.Likewise, the plunger stopper did not become detached from the plunger.A device history record review was performed, and a potentially relevant finding was identified.A non-conformance was initiated to address the issue of "product does not correspond to the drawing".However, based on the returned sample, it has been concluded that this is not relevant to this investigation.The msk product drawing of the reported finished good.It is confirmed that the returned syringe matches what is pictured.The ifu provided with the kit informs the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml (a fluid filled 1 ml syringe can exceed 300 psi) to reduce risk of intraluminal leakage or catheter rupture".The customer report of a leaking injection syringe could not be confirmed through investigation of the returned sample.The syringe passed all relevant functional testing when tested in accordance with annex d of bs en iso 7886-1.Based on the customer description and sample received, no problem was found.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Udi related data quality updates only.

Brand Name
ARROW CVC SET: 2L 5 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18299531
Report Number3006425876-2023-01211
Device Sequence Number3225413
Product Code DQY
UDI-Device Identifier30801921122939
UDI-Public(01)30801921122939(11)221003(17)270930(10)71F22J3111(21)
Combination Product (Y/N)N
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-14502
Device Lot Number71F22J3111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/03/2024
Not provided
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/04/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown